# SDR GLBA97076

- Difficulty date: April 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N299UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120299
- System (JASC): 3150 · Central Warning
- Part: Aural Warning
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DEN - TRIM AURAL WARNIGN ON TAKEOFF ROLL.  TESTED STALL WARNING AND TRIM AURAL WARNING STOPPED.  (M)
